# SDR ASAA2017072221435

- Difficulty date: July 22, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 8,142 hours, 2,721 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: No Test
- Stage of operation: LD
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTO LAND SURVEY - UNSATISFACTORY A/C LANDED 70 FEET LEFT OF CENTERLINE WIND 270/6 ON RUNWAY 26RT. GROUNDED - YES. ACCOMPLISHED DFCS BITE FAULT REVIEW REFERENCE B737-900 AMM 22-11-00. NO CURRENT FAULTS. DFCS CURRENT STATUS QUICK TEST PASS. PERFORMED DFCS LAND VERIFY TEST PER AMM TASK 22-11-00-700-801. ALL TESTS PASS. THIS CLEARS MEL 22-20B AND 22-99B.
